Commuting varieties of semisimple Lie algebras and algebraic groups
Compositio Mathematica, Volume 38 (1979) no. 3, p. 311-327
@article{CM_1979__38_3_311_0,
     author = {Richardson, R. W.},
     title = {Commuting varieties of semisimple Lie algebras and algebraic groups},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {38},
     number = {3},
     year = {1979},
     pages = {311-327},
     zbl = {0409.17006},
     mrnumber = {535074},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__38_3_311_0}
}
Richardson, R. W. Commuting varieties of semisimple Lie algebras and algebraic groups. Compositio Mathematica, Volume 38 (1979) no. 3, pp. 311-327. http://www.numdam.org/item/CM_1979__38_3_311_0/

[1] P. Bala and R. Carter: Unipotent elements in semisimple algebraic groups. I. Math. Proc. Cambridge Philos. Soc. 79 (1976) 401-425. | MR 417306 | Zbl 0364.22006

[2] A. Borel: Linear Algebraic Groups. Benjamin, New York, 1969. | MR 251042 | Zbl 0186.33201

[3] A. Borel and J.-P. Serre: Théorèmes de finitude en cohomologie galoisienne. Comment. Math. Helv. 39 (1964) 111-164. | MR 181643 | Zbl 0143.05901

[4] N. Bourbaki: Éléments de mathematique; Groupes et algèbres de Lie, Chap. 7 et 8. Hermann, Paris, 1975. | MR 453824 | Zbl 0505.22006

[5] J. Dixmier: Polarisations dans les algebras de Lie semi-simple complexes. Bull. Sci. Math. 99 (1975) 45-63. | MR 435165 | Zbl 0314.17009

[6] M. Gerstenhaber: On dominance and varieties of commuting matrices. Ann. of Math. (2) 73 (1961) 324-348. | MR 132079 | Zbl 0168.28201

[7] D. Johnston and R. Richardson: Conjugacy classes in parabolic subgroups of semisimple algebraic groups, II. Bull. London Math. Soc. 9 (1977) 245-250. | MR 480766 | Zbl 0375.22008

[8] B. Kostant: On the conjugacy of real Cartan subalgebras. I. Proc. Nat. Acad. Sci. USA 41 (1955) 967-970. | MR 73928 | Zbl 0065.26901

[9] R. Richardson: Deformations of Lie subgroups and the variation of isotropy supgroups. Acta Math. 129 (1972) 35-73. | MR 299723 | Zbl 0242.22020

[10] R. Richardson: Conjugacy classes of parabolic subgroups in semisimple algebraic groups. Bull. London Math. Soc. 6 (1974) 21-24. | MR 330311 | Zbl 0287.20036

[11] T. Springer and R. Steinberg: Conjugacy classes, in Seminar in Algebraic Groups and Related Finite Groups, ed. by A. Borel et al., Lecture Notes in Mathematics 131, Springer-Verlag, Berlin-Heidelberg-New York, 1970. | MR 268192 | Zbl 0249.20024